# SDR USAA051557

- Difficulty date: December 14, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- Engine: Wright R182060
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C2660309
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LE SLAT ASSY IB TRAILING EDGE WEDGE.  REMOVED DAMAGE ON THE WEDGE. DOUBLER REPAIR IAW 51-30-03 AND SRM 51-70-10   DEFECT SIZE: .6 IN X 8 IN.
